Finite-dimensional Jordan algebras that admit the structure
Algebra i logika, Tome 38 (1999) no. 1, pp. 40-67
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1999_38_1_a2,
author = {V. N. Zhelyabin},
title = {Finite-dimensional {Jordan} algebras that admit the structure},
journal = {Algebra i logika},
pages = {40--67},
year = {1999},
volume = {38},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1999_38_1_a2/}
}
V. N. Zhelyabin. Finite-dimensional Jordan algebras that admit the structure. Algebra i logika, Tome 38 (1999) no. 1, pp. 40-67. http://geodesic.mathdoc.fr/item/AL_1999_38_1_a2/